# SDR JJBA20250319019

- Difficulty date: March 11, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP FOUND CRACKED AT FR 65 BTW STR 7L-9L. SHEAR CLIP AT FR65 BTW STR 7L-9L REMOVED AND INSTALLED
